MAUDE Adverse Event Report: Respiratory Technologies, Inc InCourage device; Percussor

Respiratory Technologies, Inc InCourage device; Percussor
Model Number ICS-1M-US
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 06/12/2026
Type of Reportable Event Serious Injury
Event or Problem Description
Outcomes representative spoke with the patient for 12-month outcomes who said he returned the therapy to the va last october as it broke vertebra in his back.The patient did not know the name of the medical doctor who treated him, and said he has recovered and is doing okay.

Brand Name
InCourage device
Common Device Name
Percussor
Manufacturer (Section D)
Respiratory Technologies, Inc
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
Respiratory Technologies, Inc
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
daniel wilkinson
5905 nathan lane north
plymouth, MN 55442
MDR Report Key25537183
Report Number3004961434-2026-00005
Device Sequence Number15888883
Product Code BYI
UDI-Device Identifier00841561102785
UDI-Public00841561102785
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051383
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Type of Report Initial,Followup
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Model NumberICS-1M-US
Device Catalogue Number500055-200
Device Lot NumberM1079022022
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/12/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date06/17/2026
Supplement Report FDA Received Date09/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown